# SDR DALA2021090205191

- Difficulty date: September 1, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 46,974 hours, 24,006 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3164 - CRACK INDICATION ON FRAME 16 RH SIDE INTERCOSTAL FITTING AT DOOR STOP 7 POSITION ON OPEN FASTENER HOLES 1 AND 3 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED INTERCOSTAL FITTING AT DOOR STOP 7 ON FRAME 16 RH SIDE AS PER SRM A319 51-72. (1933166)
